Alert archive / Vermont / High Wind Warnings in 2010

High Wind Warning 1, NWS Burlington, VT

January 25, 20104 counties in Vermont

NWS Burlington, VT issued this high wind warning at Jan 25, 2010, 10:47 AM EST for 4 counties in Vermont. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 25, 2010, 10:47 AM EST (15:47 UTC)
Expired
Jan 25, 2010, 3:57 PM EST
In force
5 hr
Issued by
NWS Burlington, VT

Counties Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT

The radar

The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 1:00 PM ESTNON-TSTM WND DMGJeffersonville, VTTREE AND POWER LINE DOWN ON VT RT 108 AND MOUNTAIN RD
Jan 25, 1:00 PM ESTNON-TSTM WND DMGJericho, VTNASHVILLE BY TOURING RD - TREES IN ROADWAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 3.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
575 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WWUS71 KBTV 251547
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1047 AM EST MON JAN 25 2010

...GUSTY WINDS IN THE NORTH COUNTRY TODAY...

.LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL PRODUCE STRONG
AND GUSTY WINDS...ESPECIALLY OVER THE WESTERN SLOPES OF THE GREEN
MOUNTAINS AND NORTHERN ADIRONDACK MOUNTAINS TODAY.

VTZ016>018-252100-
/O.UPG.KBTV.WI.Y.0001.000000T0000Z-100125T2100Z/
/O.NEW.KBTV.HW.W.0001.100125T1547Z-100125T2100Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON
1047 AM EST MON JAN 25 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND
WARNING FOR THE WEST SIDE OF THE GREEN MOUNTAINS IN EASTERN
ADDISON...CHITTENDEN...AND FRANKLIN COUNTIES...WHICH IS IN EFFECT
UNTIL 4 PM EST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN
EFFECT.

* WINDS WILL CONTINUE TO GUST FROM THE SOUTHEAST UP TO 70
  MPH...WITH LOCALLY HIGHER GUSTS...THROUGH EARLY AFTERNOON. 

* WINDS GUSTS IN EXCESS OF 60 MPH HAVE BEEN ALREADY BEEN REPORTED.
  WEATHER SPOTTERS ALSO HAVE REPORTED TREES AND BRANCHES DOWN IN
  SOME AREAS.

* THESE STRONG WINDS MAY PRODUCE ISOLATED POWER OUTAGES TODAY AND
  WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

* THE STRONGEST WINDS ARE LIKELY TO OCCUR THROUGH MIDDAY...
  BEFORE DIMINISHING AND SHIFTING TO THE SOUTHWEST LATE IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ006-252100-
/O.NEW.KBTV.HW.W.0001.100125T1547Z-100125T2100Z/
LAMOILLE-
INCLUDING THE CITIES OF...JOHNSON...STOWE
1047 AM EST MON JAN 25 2010

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND
WARNING FOR THE WESTERN EDGE OF LAMOILLE COUNTY......WHICH IS IN
EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* WINDS WILL CONTINUE TO GUST FROM THE SOUTHEAST UP TO 70
  MPH...WITH LOCALLY HIGHER GUSTS...THROUGH EARLY AFTERNOON. 

* WINDS GUSTS IN EXCESS OF 60 MPH HAVE BEEN ALREADY BEEN REPORTED.
  WEATHER SPOTTERS ALSO HAVE REPORTED TREES AND BRANCHES DOWN IN
  SOME AREAS.

* THESE STRONG WINDS MAY PRODUCE POWER OUTAGES TODAY AND WILL
  MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

* THE STRONGEST WINDS ARE LIKELY TO OCCUR THROUGH MIDDAY...
  BEFORE DIMINISHING AND SHIFTING TO THE SOUTHWEST LATE IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028-035-VTZ001-002-005-009-252100-
/O.EXA.KBTV.WI.Y.0001.000000T0000Z-100125T2100Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES
1047 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...WHICH
IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

* SOUTH AND SOUTHEASTERLY WINDS WILL GUST TO 45 MPH THROUGH EARLY
  THIS AFTERNOON...BEFORE DIMINISHING AND SHIFTING TO THE SOUTHWEST.

* THESE STRONG WINDS MAY PRODUCE ISOLATED POWER OUTAGES TODAY AND
  WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ029>031-034-VTZ011-019-252100-
/O.CON.KBTV.WI.Y.0001.000000T0000Z-100125T2100Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN RUTLAND-EASTERN RUTLAND-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...LAKE PLACID...RUTLAND...
EAST WALLINGFORD...KILLINGTON
1047 AM EST MON JAN 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR THE ADIRONDACKS OF NEW YORK AND RUTLAND COUNTY...FOR
WIND GUSTS TO 55 MPH... UNTIL 4 PM EST THIS AFTERNOON.

* WINDS HAVE GUSTED TO 46 MPH AT SARANAC LAKE AIRPORT AND NEAR 56
  MPH IN MALONE NEW YORK. SPOTTERS HAVE ALSO REPORTED SOME TREE
  BRANCHES DOWN THIS MORNING.

* SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH
  WILL CONTINUE IN AND AROUND RUTLAND COUNTY AND THE ADIRONDACK MOUNTAINS
  TODAY.

* THESE STRONG WINDS MAY PRODUCE ISOLATED POWER OUTAGES TODAY AND
  WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

* THE STRONGEST WINDS ARE LIKELY TO OCCUR THROUGH MIDDAY...
  BEFORE DIMINISHING AND SHIFTING TO THE SOUTHWEST LATE IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
3 follow-up statements
224 
WWUS71 KBTV 251717
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1217 PM EST MON JAN 25 2010

...STRONG AND LOCALLY DAMAGING WINDS TO CONTINUE THIS AFTERNOON...

.A STRONG STORM SYSTEM MOVING ACROSS THE REGION WILL CONTINUE TO
PRODUCE STRONG WINDS FOR MUCH OF THE REGION. WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

VTZ006-016>018-252100-
/O.CON.KBTV.HW.W.0001.000000T0000Z-100125T2100Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON
1217 PM EST MON JAN 25 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH
WIND WARNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS IN EASTERN
ADDISON...CHITTENDEN...AND FRANKLIN COUNTIES... UNTIL 4 PM EST
THIS AFTERNOON.

* STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE TO GUST UP
  TO 70 MPH THROUGH MID AFTERNOON.

* WINDS GUSTS IN EXCESS OF 60 MPH HAVE BEEN ALREADY BEEN 
  REPORTED. WEATHER SPOTTERS ALSO HAVE REPORTED TREES AND 
  BRANCHES DOWN IN SOME AREAS.  

* THESE STRONG WINDS MAY PRODUCE ISOLATED POWER OUTAGES TODAY AND
  WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ003-004-007-008-010-012-260100-
/O.EXB.KBTV.WI.Y.0001.000000T0000Z-100126T0100Z/
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION
1217 PM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR EASTERN AND NORTHEASTERN PORTIONS OF VERMONT...WHICH
IS IN EFFECT UNTIL 8 PM EST THIS EVENING.

* WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...GUSTING TO
  OVER 45 MPH AT TIMES ESPECIALLY IN LOCATIONS EXPOSED TO
  SOUTHERLY WINDS. 

* THESE STRONG WINDS MAY PRODUCE ISOLATED POWER OUTAGES...KNOCK
  DOWN SMALL BRANCHES...AND MAKE DRIVING DIFFICULT FOR HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028>031-034-035-VTZ001-002-005-009-011-019-252100-
/O.CON.KBTV.WI.Y.0001.000000T0000Z-100125T2100Z/
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...
BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND...
EAST WALLINGFORD...KILLINGTON
1217 PM EST MON JAN 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR THE ADIRONDACKS OF NEW YORK AND THE CHAMPLAIN VALLEY 
REGION...UNTIL 4 PM EST THIS AFTERNOON.

* WIND GUSTS IN EXCESS OF 45 MPH CONTINUE TO OCCUR ACROSS THE
  REGION. THIS HAS RESULTED IN A FEW TREES BEING BLOWN DOWN AS
  WELL AS ISOLATED POWER OUTAGES. 

* WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE TO BE A
  THREAT DURING THE AFTERNOON...BEFORE DIMINISHING DURING THE
  EARLY EVENING.

* THESE STRONG WINDS MAY RESULT IN ADDITIONAL POWER OUTAGES AND
  DOWNED TREES. DRIVING WILL ALSO BE DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NASH
296 
WWUS71 KBTV 252014
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
314 PM EST MON JAN 25 2010

...STRONG AND LOCALLY DAMAGING WINDS TO CONTINUE FROM THE GREEN
MOUNTAINS AND AREAS EAST...

.A STRONG STORM SYSTEM MOVING ACROSS THE REGION WILL CONTINUE TO
PRODUCE STRONG WINDS FOR MUCH OF THE REGION. WINDS WILL BEGIN TO
DIMINISH THIS EVENING.

NYZ028>031-034-035-VTZ001-002-005-009-011-019-252115-
/O.CAN.KBTV.WI.Y.0001.000000T0000Z-100125T2100Z/
EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
PORT HENRY...TICONDEROGA...ALBURGH...SOUTH HERO...ST. ALBANS...
BURLINGTON...MIDDLEBURY...VERGENNES...RUTLAND...
EAST WALLINGFORD...KILLINGTON
314 PM EST MON JAN 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE CHAMPLAIN VALLEY AND THE ADIRONDACKS. 

WINDS HAVE DIMINISHED CONSIDERABLY IN THE CHAMPLAIN VALLEY OF
VERMONT AND NEW YORK... AND THE ADIRONDACKS OF NEW YORK. WINDS
HAVE DROPPED BELOW ADVISORY LEVELS. WINDS ARE STILL GUSTING IN
SOME LOCATIONS TO 30 MPH...BUT WILL CONTINUE TO DIMINISH THIS
EVENING.

$$

VTZ006-016>018-252115-
/O.CON.KBTV.HW.W.0001.000000T0000Z-100125T2100Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON
314 PM EST MON JAN 25 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE HIGH
WIND WARNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS IN
EASTERN ADDISON...CHITTENDEN...AND FRANKLIN COUNTIES.... UNTIL 4
PM EST THIS AFTERNOON.

* STRONG AND POTENTIALLY DAMAGING WINDS WILL CONTINUE TO GUST UP 
  TO 60 MPH THROUGH LATE THIS AFTERNOON. 

* WINDS GUSTS IN EXCESS OF 60 MPH HAVE BEEN ALREADY BEEN REPORTED.
  WEATHER SPOTTERS ALSO HAVE REPORTED TREES AND BRANCHES DOWN.

* POWER OUTAGES HAVE ALREADY BEEN REPORTED. GUSTY WINDS OF THIS
  STRENGTH WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ003-004-007-008-010-012-260100-
/O.CON.KBTV.WI.Y.0001.000000T0000Z-100126T0100Z/
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION
314 PM EST MON JAN 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR EASTERN AND NORTHEASTERN PORTIONS OF VERMONT...
UNTIL 8 PM EST THIS EVENING.

* WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...GUSTING TO 
  OVER 45 MPH AT TIMES ESPECIALLY IN LOCATIONS EXPOSED TO 
  SOUTHERLY WINDS. 

* THESE STRONG WINDS HAVE PRODUCED POWER OUTAGES. SPOTTERS HAVE
  REPORTED SMALL TREES AND BRANCHES THAT HAVE FAILLEN. WINDS OF THIS
  STRENGTH WILLA ALSO MAKE DRIVING DIFFICULT FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
384 
WWUS71 KBTV 252057
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
357 PM EST MON JAN 25 2010

VTZ006-016>018-252200-
/O.CAN.KBTV.HW.W.0001.000000T0000Z-100125T2100Z/
LAMOILLE-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
INCLUDING THE CITIES OF...JOHNSON...STOWE...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON
357 PM EST MON JAN 25 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE HIGH
WIND WARNING FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS IN
EASTERN ADDISON...CHITTENDEN...AND FRANKLIN COUNTIES OF VERMONT.

WINDS HAVE DIMINISHED CONSIDERABLY ACROSS THE AREA TO BELOW
WARNING LEVELS. WINDS ARE STILL GUSTING IN SOME LOCATIONS TO 30
MPH...BUT WILL CONTINUE TO DIMINISH THIS EVENING.

$$

VTZ003-004-007-008-010-012-252200-
/O.CAN.KBTV.WI.Y.0001.000000T0000Z-100126T0100Z/
ORLEANS-ESSEX-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...ST. JOHNSBURY...
MONTPELIER...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION
357 PM EST MON JAN 25 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR FOR EASTERN AND NORTHEASTERN PORTIONS OF VERMONT.

WINDS HAVE DIMINISHED CONSIDERABLY ACROSS THE AREA TO BELOW
ADVISORY LEVELS. WINDS ARE STILL GUSTING IN SOME LOCATIONS TO 30
MPH...BUT WILL CONTINUE TO DIMINISH THIS EVENING.

$$

LAHIFF

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this high wind warning went out at Jan 25, 7:17 AM EST, 3 hours 30 minutes earlier.

Area forecast discussion, Jan 25, 7:17 AM EST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
717 AM EST MON JAN 25 2010

.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE ACROSS THE NORTHERN GREAT LAKES
WILL PROVIDE THE NORTH COUNTRY WITH PERIODS OF MODERATE TO HEAVY
RAIN...GUSTY SOUTHERLY WINDS...AND MUCH ABOVE NORMAL TEMPERATURES
TODAY. SOME MINOR FLOODING WILL BE POSSIBLE ACROSS THE REGION
THIS AFTERNOON INTO TUESDAY MORNING. TEMPERATURES WILL WARM INTO
THE MID 40S TO MID 50S TODAY WITH THE RAIN. COOLER AND DRIER
WEATHER WILL RETURN FOR MID WEEK...WITH BELOW NORMAL TEMPERATURES
EXPECTED BY THIS UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 620 AM EST MONDAY...HAVE UPDATED FCST TO INCLUDE NORTHERN
DACKS IN WIND ADVISORY BASED ON SFC WIND GUST TO 40 KNTS AT SLK
AT 544 AM. IN ADDITION...TYX VAD SHOWING 60 TO 75 KNOTS IN FIRST
SEVERAL GATES...WHICH COMBINED WITH WARMING BL TEMPS SHOULD MIX
DOWN SOME ACRS THE HIGHER TRRN. OTHERWISE...HAVE INCREASED TEMPS
SEVERAL DEGREES BASED ON UPSTREAM OBS OF 54F AT ART...THINKING
MID/UPPER 50S POSSIBLE ACRS SE DOWNSLOPE REGION FROM GOUVERNEUR
TO POTSDAM AND NEAR 50F ELSEWHERE. FINALLY...WL LET FREEZING RAIN
ADVISORY EXPIRE AT 7 AM FOR NEK AND EASTERN VT. TEMPS SLOWLY
WARMING ABOVE 0C AND THREAT FOR -FZRA IS DIMINISHING.

DEEP FULL MID/UPPER LVL TROF ACRS THE CENTRAL PLAINS CONTS TO
ADVECT A RIBBON OF ENHANCED MOISTURE ACRS THE EASTERN CONUS
TODAY...ASSOCIATED WITH VERY STRONG LOW AND ULVL JET DYNAMICS.
THIS MOISTURE AND FAVORABLE JET STRUCTURE WL PRODUCE PERIODS OF
MODERATE TO HEAVY RAINFALL ACRS THE CWA TODAY. BASED ON NOSE OF
85H JET OF 70 TO 80 KNTS ACRS OUR CWA...AND VERY STRONG 85H
MOISTURE ADVECTION/CONVERGENCE...ALONG SFC BOUNDARY...EXPECT A
BAND OF HEAVY RAINFALL TO MOVE FROM WEST TO EAST ACRS OUR CWA.
850 TO 700MB OMEGA FIELDS AND ASSOCIATED QPF WOULD HAVE THIS BAND
ACRS SLV/DACKS BTWN 12-15Z...CPV/WESTERN SLOPES BTWN 16Z-
20Z...AND THRU VT BY 00Z TUES. 00Z UA PW ANALYSIS SHOWS 1.02 AT
BUF AND 1.03 AT PIT...WHICH IS 320% TO 363% ABOVE
NORMAL...INDICATING CONDITIONS ARE FAVORABLE FOR A HEAVY RAIN
EVENT. IN ADDITION...SOUNDING VECTOR ANALYSIS SHOWS LLVL BOUNDARY
PARALLELING STRONG 85H JET AND JET ALOFT TO PRODUCE SOME TRAINING
EFFECTS AS THE RAIN MOVES ALONG THE FRNT TODAY...FROM WEST TO
EAST ACRS OUR CWA. STILL EXPECTING TOTAL RAINFALL AMOUNTS BTWN
0.75 AND 1.00 ACRS SLV/NORTHERN NY...AROUND 1.0" CPV/NORTHERN
VERMONT AND 1 TO 2 INCHES ACRS ESSEX COUNTY NY INTO
CENTRAL/SOUTHERN VT BY TONIGHT. FEEL SOME VARIATION IN AMOUNTS
COULD OCCUR...ESPECIALLY DUE TO TRRN IMPACTS...WHERE LLVL
CONVERGENCE FROM NE FLW AT MSS AND SE FLW AT POTSDAM HAS
DEVELOPED TO ENHANCE LLVL FORCING AND QPF AMOUNTS. IN
ADDITION...SE LLVL FLW WL HELP TO SUPPORT HIGHER QPF AMOUNTS
ALONG THE EASTERN SPINE OF THE GREEN MTNS FROM LUDLOW/CAVENDISH
TO NEAR JAY PEAK...WITH SLIGHTLY LESS AMOUNTS ON THE DOWNSLOPE
REGIONS FROM DANBY TO WEST BOLTON TO UNDERHILL AND PARTS OF THE
NEK DUE TO IMPACTS FROM THE WHITE MTNS. FEEL WELL DEFINED
MID/UPPER LVL DRY SLOT...WL DEVELOP ACRS FA BY 00Z TONIGHT AND
LIMIT DURATION OF HEAVY PRECIP. SEE HYDRO SECTION BLW FOR MORE
DETAILS.

INTERESTING WHEN VIEWING THE COMPOSITE REFLECTIVITY OFF THE LOCAL
4KM WRF...WHICH SHOWS A NICE LINE STRUCTURE TO THE RETURNS ALONG
THE BOUNDARY...AND THE POTENTIAL FOR SOME MIXING OF WINDS TO THE
SFC BTWN 40 AND 45 MPH...ESPECIALLY ACRS THE WESTERN AND CENTRAL
CWA. SOUNDINGS SHOW SOME SE DOWNSLOPE SIGNATURE...BUT WINDS MAYBE
TOO SOUTHERLY FOR GREAT IMPACTS AND TOP OF MIXED LAYER SHOWS ONLY
40 TO 50 KNTS...BUT FEEL DEEPER MIXING WL OCCUR DO TO WARMER
LLVLS FROM COMPRESSIONAL WARMING OFF THE MTNS. FURTHERMORE...85H
WINDS OF 70 TO 85 KNTS WL PRODUCE VERY STRONG WINDS ACRS THE
EXPOSED MTN TOPS OF THE DACKS/GREEN MTNS TODAY. WL CONT WIND
ADVISORY FOR WESTERN SLOPES WITH GUSTS TO 50 MPH
POSSIBLE...MAINLY BTWN 15Z-21Z TODAY. IN ADDITION...CHANNELING OF
SOUTHERLY WINDS ACRS THE CPV...WL PRODUCE WIND GUSTS TO 40 MPH OR
SO IN THE BTV AREA...ESPECIALLY NEAR FROPA.

FOR TEMPS TODAY...WL USE HIGH RESOLUTION NAM12 AND LOCAL 4KM WRF
FOR IMPACTS OF DOWNSLOPE WARMING AND UPSLOPE COOLING. LLVL
THERMAL PROFILES SUPPORT L/M50S FROM GOUVERNEUR TO POTSDAM AND
FROM RUTLAND TO BTV...WITH MID/UPPER 40S ELSEWHERE.

TONIGHT...MID/UPPER LVL TROF MOVES INTO CENTRAL/EASTERN GREAT
LAKES AS BEST DEEP LAYER MOISTURE AND LIFT SHIFTS INTO EASTERN
NEW ENGLAND. LLVL CAA WL BE DEVELOPING BEHIND FIRST SFC
BOUNDARY...ALONG WITH GOOD LLVL MIXING...WHICH WL PRODUCE GUSTY
SOUTHWEST WINDS OF 30 TO 40 MPH...ESPECIALLY ACRS SLV AND CPV.
THE COMBINATION OF SW UPSLOPE FLW AND SOME WEAK LLVL LAKE
MOISTURE INTERACTION WL PRODUCE SOME SCATTERED RAIN/SNOW SHOWERS.
DOWNSLOPE OFF DACKS WL LIMIT QPF AMOUNTS ACRS THE CPV...BUT SOME
MINOR ACCUMULATION WL BE POSSIBLE OVER THE DACKS AND NORTHERN
GREENS. TEMPS WL RANGE FROM THE U20S MTNS TO M30S VALLEYS TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
AS OF 345 AM EST MONDAY...MID/UPPER LVL TROF CONTS TO DEEPEN ACRS
OUR CWA...WITH SEVERAL PIECES OF ENERGY AND ENHANCED MOISTURE
ROTATING THRU OUR FA. THIS COMBINED WITH LLVL LAKE MOISTURE
INTERACTION WL CONT TO PRODUCE ON AND OFF SCATTERED VALLEY
RAIN/SNOW SHOWERS WITH MAINLY SNOW SHOWERS ACRS THE MTNS. SW
DOWNSLOPE FLW OFF THE DACKS WL LIMIT QPF ACRS THE CPV...UNTIL
SECONDARY SFC BOUNDARY MOVES ACRS OUR CWA WEDS...WITH A PERIOD OF
SNOW SHOWERS. OVERALL...MOISTURE IS LIMITED WITH SYSTEM...BUT
LLVL CONVERGENCE AND DEVELOPING UPSLOPE FLW WL BE ENOUGH TO
PRODUCE SOME MORE SNOW SHOWERS. PROGGED 85H TEMPS NEAR -8C WITH
GOOD MIXING ON TUES WL SUPPORT HIGHS FROM MID 30S MTNS TO L40S
VALLEYS. SLIGHTLY COOLER TEMPS ARE EXPECTED ON WEDS...WITH MAINLY
30S ACRS THE REGION. THE POTENTIAL FOR LAKE ENHANCE PRECIP AND
SOME SNOW ACCUMULATIONS WL NEED TO BE WATCHED LATE TUES INTO WEDS
ACRS OUR SOUTHERN SLV AND WESTERN DACK ZNS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 AM EST MONDAY....WEAK LOW PRESSURE SYSTEM TO CROSS THE
FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY BRINGING SNOW SHOWERS
TO THE REGION. DOES NOT LOOK LIKE A SIGNIFICANT SNOWFALL EVENT AT
THIS TIME. SOME COLDER AIR WILL MOVE INTO THE REGION FOR THURSDAY
NIGHT THROUGH FRIDAY NIGHT...THOUGH STILL SEASONABLY COLD FOR
THIS TIME OF YEAR. HIGH PRESSURE WILL THEN BE IN CONTROL OF THE
WEATHER THROUGH THE END OF THE PERIOD. THERE WILL BE ANOTHER
CHANCE FOR SNOW SHOWERS AS A DISTURBANCE PASSES TO OUR NORTH ON
SUNDAY AFTERNOON AND OVERNIGHT.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
THROUGH 12Z TUESDAY...CEILINGS HAVE BEGUN TO LOWER ACROSS THE
REGION AS RAIN IS OVERSPREADING THE AREA FROM WEST TO EAST. THE
RAIN SO FAR HAS MAINLY BEEN LIGHT AND WITH SOME BR. HAVE HAD SOME
MVFR CONDITIONS...AND EXPECT THIS TO CONTINUE WITH POSSIBLY SOME
BRIEF PERIODS OF IFR. CEILINGS WILL LIKELY LOWER TO IFR/LIFR
AFTER 14Z AND REMAIN THAT WAY THROUGH 22Z. THE HIGHER TERRAIN OF
THE ADIRONDACKS AND GREEN MOUNTAINS WILL BE OBSCURED IN CLOUDS
THROUGH THE PERIOD. MODEL GUIDANCE SHOWING STRONG SOUTHERLY WINDS
ABOVE THE SURFACE AT 2000 FEET ABOVE GROUND LEVEL DEVELOPING
BETWEEN 12Z-21Z MONDAY WITH WINDS OF 50-60 KNOTS POSSIBLE. SO
SOME POTENTIAL FOR SOME AREAS OF LOW LEVEL WIND SHEAR POSSIBLE.
HAVE INCLUDED LLWS AT ALL TERMINALS.  CONDITIONS WILL IMPROVE
AROUND 00Z WITH RAIN ENDING AND SKIES BECOMING SCT.

OUTLOOK 12Z TUESDAY THROUGH FRIDAY...CONDITIONS REMAIN GENERALLY
MVFR WITH POTL FOR LIGHT SNOW SHOWERS MONDAY NIGHT THROUGH
WEDNESDAY. A STRONGER ARCTIC FRONTAL BOUNDARY MAY PASS THROUGH
FROM NW-SE ON THURSDAY BRINGING MORE WIDESPREAD SNOW SHOWERS.
MAINLY VFR ON FRIDAY.

&&

.HYDROLOGY...
CONFIDENCE IS HIGH THAT A SIGNIFICANT MODERATE TO HEAVY RAINFALL
EVENT WILL OCCUR ACROSS NORTHERN NEW YORK AND VERMONT TODAY.
WHILE INDIVIDUAL MODEL SOLNS DIFFER SLIGHTLY ON TIMING AND
OVERALL PRECIPITATION AMOUNTS ACROSS OUR AREA...A BLENDED SOLN
OFFERS REASONABLE TOTALS OF 0.75 TO 1.25 INCHES ACROSS OUR NRN
COUNTIES...AND FROM 1.25 TO 1.75 INCHES ACROSS CENTRAL AND
SOUTHERN VERMONT WHERE SOME ISOLD TOTALS NEARING 2 INCHES ARE
POSSIBLE. USING THESE NUMBERS...CURRENT SNOWPACK/GROUND FROST
INFORMATION AND THAWING DEGREE HOUR DATA...MODERATE TO SHARP
RISES ARE LIKELY ON MANY MAINSTEM RIVERS...WITH A FEW SITES
POSSIBLY NEARING OR EXCEEDING FLOOD. ADDITIONALLY...WITH SUCH
SHARP RISES THE POTENTIAL ALSO EXISTS FOR SOME ICE MOVEMENT
AND/OR ICE JAM FORMATION DURING THE PERIOD...ESP DURING THE DAY
INTO TONIGHT. THE DIFFICULTY LIES IN DETERMINING THE DEGREE TO
WHICH THE ANTICIPATED RAINFALL IS ABSORBED BY...OR FLOWS THROUGH
THE CURRENT SNOWPACK AND THE DEGREE TO WHICH VARIABLE GROUND
FROST CONDS GOVERN SUBSEQUENT RUNOFF. NONETHELESS WITH POSITIVE
PWAT ANOMALIES ANTICIPATED TO RUN IN EXCESS OF 300% AND CURRENT
QPF FORECASTS NOTED ABOVE...CURRENT FLOOD WATCHES WILL REMAIN
INTACT WITH THIS PACKAGE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH TUESDAY MORNING FOR VTZ002>012-016>019.
     WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR VTZ011-016>019.
NY...FLOOD WATCH THROUGH TUESDAY MORNING FOR NYZ028>031-034-035.
     WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR NYZ029>031-034.

&&

SYNOPSIS...TABER
NEAR TERM...TABER
SHORT TERM...TABER
LONG TERM...NEILES
AVIATION...NEILES
HYDROLOGY...
Hazardous weather outlook, Jan 25, 6:52 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
652 AM EST MON JAN 25 2010

NYZ028-035-VTZ002>010-012-261200-
EASTERN CLINTON-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS-ESSEX-
WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-
ORANGE-WINDSOR-
652 AM EST MON JAN 25 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL OBSERVATIONS TO THE
NATIONAL WEATHER SERVICE IN BURLINGTON.

NYZ029>031-034-VTZ011-016>019-261200-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
652 AM EST MON JAN 25 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL OBSERVATIONS TO THE
NATIONAL WEATHER SERVICE IN BURLINGTON.

NYZ026-027-087-VTZ001-261200-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
GRAND ISLE-
652 AM EST MON JAN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND
NORTHWEST VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL OBSERVATIONS TO THE
NATIONAL WEATHER SERVICE IN BURLINGTON.

In the hours before

Special weather statement, Jan 25, 8:28 AM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
828 AM EST MON JAN 25 2010

VTZ010-012-251515-
ORANGE-WINDSOR-
INCLUDING THE CITIES OF...BRADFORD...RANDOLPH...SPRINGFIELD...
WHITE RIVER JUNCTION
828 AM EST MON JAN 25 2010

...POCKETS OF FREEZING RAIN CONTINUE IN EASTERN VERMONT...

TEMPERATURES IN SOME LOCATIONS OF ORANGE AND WINDSOR COUNTIES
STILL REMAIN AT OR BELOW FREEZING THIS MORNING...LEADING TO
POCKETS OF FREEZING RAIN.

ROADWAYS AND WALKWAYS WILL BE SLICK. MOTORISTS SHOULD USE
CAUTION...ESPECIALLY IN LOW LYING AREAS AND OVER BRIDGES.

TEMPERATURES WILL CONTINUE TO WARM THIS MORNING...AND ALL AREAS
SHOULD BE ABOVE FREEZING BY 10 AM.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:28 PM ESTAreal Flood WarningBTVOrange, Rutland, Windsor6 hr
Jan 25, 3:44 PM ESTAreal Flood WarningBTVAddison, Washington6 hr

Nearby

High Wind Warnings in Vermont, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.